Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 132, NWS Norman, OK

April 14, 2012Ellis County, Harper County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2012, 2:21 PM CDT for Ellis County, Harper County, Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2012, 2:21 PM CDT (19:21 UTC)
Expired
Apr 14, 2012, 3:15 PM CDT
In force
54 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Ellis County, OK, Harper County, OK

The radar

The Dodge City radar (KDDC), 114 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 2:30 PM CDTHAIL 16 S Laverne, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:43 AM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1516 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WUUS54 KOUN 141921
SVROUN
OKC045-059-142015-
/O.NEW.KOUN.SV.W.0132.120414T1921Z-120414T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
221 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  HARPER COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 315 PM CDT

* AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL 
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 
  MILES SOUTH OF LAVERNE...MOVING NORTHEAST AT 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  BUFFALO...LAVERNE...ROSSTON...MAY AND CATESBY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3699 9944 3645 9974 3649 10000 3651 10001
      3657 10001 3694 10001 3700 10000
TIME...MOT...LOC 1920Z 209DEG 37KT 3656 9993 

$$

30
2 follow-up statements
789 
WWUS54 KOUN 141947
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
247 PM CDT SAT APR 14 2012

OKC045-059-142015-
/O.CON.KOUN.SV.W.0132.000000T0000Z-120414T2015Z/
HARPER OK-ELLIS OK-
247 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM 
CDT FOR HARPER AND EXTREME NORTHERN ELLIS COUNTIES...

AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES 
NORTHEAST OF LAVERNE...MOVING NORTHEAST AT 45 MPH. ANOTHER STRONG TO 
SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF CATESBY.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...LAVERNE...ROSSTON...MAY AND CATESBY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9944 3645 9974 3649 10000 3651 10001
      3657 10001 3694 10001 3700 10000
TIME...MOT...LOC 1943Z 209DEG 37KT 3677 9979 

$$

30
254 
WWUS54 KOUN 141957
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
257 PM CDT SAT APR 14 2012

OKC045-142025-
/O.CAN.KOUN.SV.W.0132.000000T0000Z-120414T2015Z/
ELLIS OK-
257 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN ELLIS 
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3699 9944 3661 9965 3661 9996 3664 9998
      3694 10001 3700 10000
TIME...MOT...LOC 1956Z 209DEG 37KT 3686 9973 

$$

OKC059-142015-
/O.CON.KOUN.SV.W.0132.000000T0000Z-120414T2015Z/
HARPER OK-
257 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM 
CDT FOR HARPER COUNTY...

AT 253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
BUFFALO...MOVING NORTHEAST AT 45 MPH. 

LOCATIONS IMPACTED INCLUDE...
BUFFALO...LAVERNE...ROSSTON AND MAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9944 3661 9965 3661 9996 3664 9998
      3694 10001 3700 10000
TIME...MOT...LOC 1953Z 209DEG 37KT 3686 9973 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 12:45 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 14, 12:45 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1245 PM CDT SAT APR 14 2012

.AVIATION...
14/18Z TAFS...MVFR-VFR CIGS WILL CONTINUE FOR A FEW MORE HOURS MANY
LOCATIONS. SCATTERED SEVERE TSRA THREAT HIGH ENOUGH TO INCLUDE TEMPO
THIS AFTERNOON AT ALL TERMINALS EXCEPT KOKC-KOUN/KLAW/KSPS. WILL
INCLUDE SEVERE TSRA IN THOSE TERMINALS AS WELL TOWARD AND AFTER 06Z
WITH ANTICIPATED SQUALL LINE OVERNIGHT. QUICK RECOVERY TO VFR TOWARD
AND AFTER 12Z TOMORROW MORNING WITH WESTERLY WIND.

&&

.UPDATE...
ASIDE FROM INCREASING POPS LATE THIS AFTERNOON THROUGH THIS
EVENING...THE FORECAST IS LARGELY UNCHANGED. WILL CONTINUE TO SEE
STRONG SURFACE WINDS ACROSS MUCH OF THE FA THIS AFTERNOON AND WILL
KEEP WIND ADVISORY INTACT. THE THREAT FOR SEVERE THUNDERSTORMS
WILL INCREASE THROUGH THE AFTERNOON AS A DRYLINE EMERGES ACROSS
THE FAR EASTERN TX PANHANDLE AND WESTERN OKLAHOMA. SUPERCELLS ARE
EXPECTED INITIALLY WITH A TORNADO...LARGE HAIL AND DAMAGING WIND
THREAT. STRONG TORNADOES WILL ALSO BE POSSIBLE ACROSS PARTS OF
NORTHERN AND WESTERN OKLAHOMA...MOVING INTO CENTRAL OKLAHOMA THIS
EVENING. STORMS WILL EVENTUALLY EVOLVE INTO AN EASTWARD MOVING
SQUALL LINE THROUGH THIS EVENING...POSING A RISK FOR MAINLY
DAMAGING WINDS AND HAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  57  75  49 /  20  60  30  10
HOBART OK         81  51  75  45 /  30  70  20  10
WICHITA FALLS TX  82  58  77  48 /  20  70  40  10
GAGE OK           79  45  70  41 /  30  30  10  10
PONCA CITY OK     77  58  73  45 /  20  70  30  10
DURANT OK         77  65  75  52 /  20  40  70  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ004>047-050-051.

TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ083-085-086-090.

&&

84/11
Hazardous weather outlook, Apr 14, 11:42 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1142 AM CDT SAT APR 14 2012

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1142 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF NORTHERN AND CENTRAL OKLAHOMA. LESSER RISKS EXIST
ACROSS THE REMAINDER OF OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.

LOCATION...
THE HIGH RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM WOODWARD TO WEATHERFORD...AND AREAS NEAR AND NORTH OF
INTERSTATE-40. THIS COVERS THE CITIES OF WOODWARD...ENID...PONCA
CITY...WEATHERFORD...CLINTON...ALL OF THE OKLAHOMA CITY METRO...
STILLWATER...AND SHAWNEE.

A MODERATE RISK COVERS MUCH OF THE REST OF OKLAHOMA. A SLIGHT RISK
INCLUDES FAR SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM NOON THROUGH
THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER WILL END FROM WEST
TO EAST LATE THIS EVENING AND OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NWS NORMAN COUNTY WARNING AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY SUNDAY MORNING.

DISCUSSION...
WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND FIELDS
DEVELOPING THROUGH THE DAY...SEVERE THUNDERSTORMS ARE EXPECTED.
SCATTERED SUPERCELL THUNDERSTORMS MAY DEVELOP AHEAD OF A DRYLINE
ACROSS WESTERN PORTIONS OF OKLAHOMA EARLY THIS AFTERNOON. THE
THREAT FOR INTENSE SUPERCELLS WILL SPREAD EASTWARD WITH TIME...
REACHING CENTRAL PORTIONS OF OKLAHOMA BY LATE AFTERNOON. THE
SUPERCELL STORMS WILL BE CAPABLE OF VIOLENT AND LONG-TRACK
TORNADOES...EXTREMELY LARGE HAIL...AND DESTRUCTIVE STRAIGHT-LINE
WINDS.

DURING THE EVENING A COLD FRONT WILL MERGE AND OVERTAKE THE DRYLINE.
THIS IS EXPECTED TO AID IN THE DEVELOPMENT OF A SEVERE LINE OF
OF STORMS THAT WILL SWEEP FROM WEST TO EAST LATE THIS EVENING
AND OVERNIGHT. PRIMARY THREATS WILL BE GOLFBALL SIZE HAIL AND
DAMAGING STRAIGHT-LINE WINDS.

PREPARE NOW FOR THREATENING WEATHER CONDITIONS. ENSURE STORM
SHELTERS AND SAFE ROOMS ARE READY IN THE EVENT YOU MUST TAKE COVER
THIS AFTERNOON AND TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG SOUTH WIND TODAY WILL ATTAIN SPEEDS OF 30 MPH WITH FREQUENT
GUSTS OVER 40 MPH AT MOST LOCATIONS. WINDS THIS STRONG CAN TOSS
LIGHT WEIGHT OBJECTS AROUND AND MAKE TRAVEL DIFFICULT FOR LIGHT
WEIGHT AND HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED TO EXIT FAR SOUTHEAST
OKLAHOMA AROUND DAYBREAK SUNDAY. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS NEXT FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY MORNING.

In the hours before

Special weather statement, Apr 14, 1:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT SAT APR 14 2012

OKZ004-009-141930-
HARPER OK-ELLIS OK-
159 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER AND
NORTHWESTERN ELLIS COUNTIES UNTIL 230 PM CDT...

AT 156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FOLLETT...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CATESBY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3677 10000 3651 9964 3630 10000 3644 10001
TIME...MOT...LOC 1856Z 209DEG 37KT 3634 10014

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:10 PM CDTSpecial Weather StatementOUNBlaine20 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita65 min
Apr 13, 7:28 PM CDTTornado WarningOUNComanche, Kiowa32 min
Apr 13, 7:31 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson59 min
Apr 13, 7:36 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher24 min
Apr 13, 7:57 PM CDTTornado WarningOUNCaddo, Kiowa33 min
Apr 13, 8:02 PM CDTTornado WarningOUNGreer, Harmon, Jackson28 min
Apr 13, 8:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Apr 13, 8:11 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita64 min
Apr 13, 8:15 PM CDTSpecial Weather StatementOUNNoble30 min
Apr 13, 8:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita65 min
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman62 min
Apr 13, 8:42 PM CDTAreal Flood WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa3 hr
Apr 13, 8:44 PM CDTTornado WarningOUNCaddo, Kiowa21 min
Apr 13, 9:02 PM CDTSpecial Weather StatementOUNKay, Major28 min
Apr 13, 9:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer65 min
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa51 min
Apr 13, 9:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa58 min
Apr 13, 9:50 PM CDTSpecial Weather StatementOUNGrant, Kay25 min
Apr 13, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita54 min
Apr 13, 10:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady59 min
Apr 13, 10:22 PM CDTAreal Flood WarningOUNCaddo3 hr
Apr 13, 10:30 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
Apr 13, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita66 min
Apr 13, 11:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain26 min
Apr 13, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 13, 11:24 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Apr 13, 11:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita53 min
Apr 14, 12:05 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward55 min
Apr 14, 12:09 AM CDTSevere Thunderstorm WarningOUNOklahoma19 min
Apr 14, 12:22 AM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Payne53 min
Apr 14, 12:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 14, 12:43 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills62 min
Apr 14, 12:46 AM CDTSpecial Weather StatementOUNGarfield, Noble44 min
Apr 14, 12:53 AM CDTSpecial Weather StatementOUNCanadian67 min
Apr 14, 1:16 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Apr 14, 1:23 AM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 14, 1:26 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma64 min
Apr 14, 1:37 AM CDTSpecial Weather StatementOUNGarfield, Major, Noble68 min
Apr 14, 1:48 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more26 hr
Apr 14, 1:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma62 min
Apr 14, 2:22 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan113 min
Apr 14, 2:24 AM CDTTornado WarningOUNCanadian, Logan, Oklahoma36 min
Apr 14, 2:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne43 min
Apr 14, 2:41 AM CDTTornado WarningOUNLogan, Payne22 min
Apr 14, 2:53 AM CDTSpecial Weather StatementOUNGarfield, Major67 min
Apr 14, 2:54 AM CDTTornado WarningOUNLogan36 min
Apr 14, 3:25 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne65 min
Apr 14, 4:07 AM CDTSpecial Weather StatementOUNGarfield23 min
Apr 14, 4:27 AM CDTSevere Thunderstorm WarningOUNPayne63 min
Apr 14, 4:29 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble61 min
Apr 14, 5:29 AM CDTSpecial Weather StatementOUNNoble46 min
Apr 14, 1:59 PM CDTSpecial Weather StatementOUNHarper31 min
Apr 14, 3:01 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward59 min
Apr 14, 3:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods28 min
Apr 14, 3:18 PM CDTTornado WarningOUNHarper, Woods27 min
Apr 14, 3:20 PM CDTTornado WarningOUNEllis, Woodward25 min
Apr 14, 3:40 PM CDTTornado WarningOUNEllis, Harper, Woodward35 min
Apr 14, 4:06 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 14, 4:10 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward50 min
Apr 14, 4:12 PM CDTTornado WarningOUNHarper, Woods, Woodward33 min
Apr 14, 4:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
Apr 14, 4:43 PM CDTTornado WarningOUNWoods20 min
Apr 14, 4:59 PM CDTTornado WarningOUNEllis, Woodward46 min
Apr 14, 5:01 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills44 min
Apr 14, 5:30 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward45 min
Apr 14, 5:44 PM CDTTornado WarningOUNMajor, Woods, Woodward46 min
Apr 14, 6:01 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward44 min
Apr 14, 6:07 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward21 min
Apr 14, 6:14 PM CDTTornado WarningOUNDewey, Woodward31 min
Apr 14, 6:27 PM CDTTornado WarningOUNWoods, Woodward48 min
Apr 14, 6:43 PM CDTTornado WarningOUNMajor, Woods, Woodward32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.